Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have strep throat, tooth infection, difficulty in swallowing. Taken Ibuprofen. Treatment?

I have strep throat an tooth infection.. I have anxiety and terrified that I m deathly I ll. It s hard to swallow my whole mouth hurts, I m scared to take Ibuprofren bc I have been for a week and I know it thins out blood...... Help, what s ur advice. I m a 25 yr old female, generally healthy- have had sever anxiety lately
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Diabetologist 's  Response
Aug 2012
Dear Mica,

Both- throat and tooth infection will certainly need antibiotics and NSAID like ibuprofen will not help alone. Mouth sores and the other symptoms warrant you see your GP as soon as possible. Take multivitamins, antibiotics, ample of fluids and rest. Plain acetaminiphen taken appropriately with your antibiotics will help relieve the symptoms faster. For anxiety, do not give up and keep follow up with your psychiatrist. He/she will certainly find matters which make you feel so anxious and write medications appropriately for you. Good luck.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor